Alert archive / Texas / Tornado Warnings in 2006
Tornado Warning 30, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Dec 29, 2006, 1:34 PM CST for Bell County, Coryell County, Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 29, 2006, 1:34 PM CST (19:34 UTC)
- Expired
- Dec 29, 2006, 2:15 PM CST
- In force
- 41 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
Counties Bell County, TX, Coryell County, TX
The radar
The Ft Hood radar (KGRK), 65 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 29, 12:42 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.6 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KFWD 291934 TORFWD TXC027-099-292015- /O.NEW.KFWD.TO.W.0030.061229T1934Z-061229T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 134 PM CST FRI DEC 29 2006 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN BELL COUNTY IN NORTH CENTRAL TEXAS EASTERN CORYELL COUNTY IN NORTH CENTRAL TEXAS * UNTIL 215 PM CST * AT 130 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DEVELOPING TORNADO NEAR KILLEEN...MOVING NORTH AT 40 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... FORT GATES AND GATESVILLE BY 200 PM CST TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR NORTHEASTERN TEXAS. LAT...LON 3101 9788 3100 9766 3144 9751 3160 9781 $$
1 follow-up statement
000 WWUS54 KFWD 291954 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 153 PM CST FRI DEC 29 2006 TXC027-292003- /O.CAN.KFWD.TO.W.0030.000000T0000Z-061229T2015Z/ BELL TX- 153 PM CST FRI DEC 29 2006 ...THE TORNADO WARNING FOR BELL COUNTY HAS BEEN CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR NORTHEASTERN TEXAS. LAT...LON 3113 9782 3124 9757 3144 9751 3160 9781 $$ TXC099-292015- /O.CON.KFWD.TO.W.0030.000000T0000Z-061229T2015Z/ CORYELL TX- 153 PM CST FRI DEC 29 2006 ...A TORNADO WARNING CONTINUES UNTIL 215 PM CST FOR EASTERN CORYELL COUNTY... AT 153 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 11 MILES NORTHEAST OF FORT HOOD...OR 12 MILES SOUTH OF GATESVILLE...MOVING NORTH AT 35 MPH. THE TORNADO WILL BE NEAR... SOUTH MOUNTAIN...FORT GATES AND GATESVILLE BY 205 PM TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER. DO NOT LEAVE SHELTER TO USE YOUR CAR TO OUTRUN A TORNADO. CARS ARE EASILY TOSSED AND CRUSHED BY TORNADO WINDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM FRIDAY EVENING FOR EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM FRIDAY EVENING FOR NORTHEASTERN TEXAS. LAT...LON 3113 9782 3124 9757 3144 9751 3160 9781 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Dec 29, 1:33 PM CST, 1 minute earlier.
Area forecast discussion, Dec 29, 1:33 PM CST, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 133 PM CST FRI DEC 29 2006 .UPDATE... HAVE ISSUED TORNADO WATCH 887 TO INCLUDE THE NORTHERN HALF OF NORTH TEXAS. BOTH TORNADO WATCH 886 AND 887 WILL EXPIRE AT 8 PM. EFFECTIVELY...THERE IS A TORNADO WATCH OUT FOR ALL OF NORTH TEXAS EXCEPT FOR LAMAR...DELTA...AND HOPKINS COUNTIES. TORNADOES HAVE ALREADY TOUCHED DOWN IN CORYELL AND ERATH COUNTIES. /13 && .PREV DISCUSSION... /ISSUED 1246 PM CST FRI DEC 29 2006/ UPDATE... HAVE UPDATED GRIDS TO INCLUDE TORNADO WATCH 886 WHICH IS ALONG AND SOUTH OF A LINE FROM CROSS PLAINS...TO GRANBURY...TO ATHENS UNTIL 8 PM. WARM FRONT LIES IN THIS REGION AND GIVEN THE EXTRA VORTICITY ALONG THE BOUNDARY AND THE HUGE AMOUNTS OF STORM RELATIVE HELICITY... TORNADO WATCH SEEMS LOGICAL. /13 PREV DISCUSSION... /ISSUED 1123 AM CST FRI DEC 29 2006/ AVIATION... SHOWERS CONTINUE TO STREAM NORTH IN SOUTHERLY FLOW AHEAD OF STRONG UPPER LOW NOW SITUATED IN NORTHERN MEXICO/SOUTHERN NM. HAVE GRADUALLY INCREASED SH/TS ACTIVITY IN THE TAFS OVER THE NEXT SEVERAL HOURS. AGREE WITH CWSU THAT MAIN FRONTOGENETIC FORCING AND TIMING OF STRONGEST STORMS SHOULD BE EARLIER THAN WAS STATED IN PREVIOUS TAFS...AND HAVE SHIFTED +TSRA A FEW HRS EARLIER AT ALL SITES. AS FAR AS THE CIGS...FOR NOW HAVE KEPT THEM IN THE MVFR CAT...BUT THIS AND OTHER ASPECTS OF THE AVIATION FORECAST WILL LIKELY NEED ADJUSTING AS THE EVENT UNFOLDS...AS IFR CIGS ARE ENTIRELY POSSIBLE. THE COLD FRONT WILL MOVE THROUGH THIS EVENING... LIKELY ACCOMPANIED BY A SQUALL LINE. EXPECT CIGS TO LIFT TO VFR BETWEEN 10-12Z TOMORROW MORNING AS MOISTURE RETREATS...WITH BKN VFR CIGS THRU EARLY AFTERNOON. GUSTY EASTERLY WINDS WILL DIMINISH SLIGHTLY AFTER SUNSET TONIGHT AND BECOME MORE SOUTHERLY BY 10Z... FINALLY VEERING TO THE SW AROUND 6-8 KTS BY 15Z TOMORROW. /13 PREV DISCUSSION... /ISSUED 1103 AM CST FRI DEC 29 2006/ DISCUSSION... FORECAST STILL ON TRACK AS LARGE AND POWERFUL UPPER CYCLONE DRIFTS EASTWARD ACROSS NORTHERN MEXICO AND SOUTHERN NEW MEXICO. ELEVATED CONVECTION CONTINUES TO GRADUALLY INTENSIFY ACROSS NORTH AND CENTRAL TEXAS...WITH STRONGEST CLUSTER CURRENTLY LOCATED VCNTY WACO. COLD FRONT WAS STRENGTHENING TO OUR WEST AND WILL MOVE INTO WESTERN ZONES THIS AFTERNOON...LIKELY ACCOMPANIED BY LINEAR MCS. SEVERE THREAT WILL CONTINUE FOR TODAY AND TONIGHT...WITH HAIL POTENTIAL IN THE MAINLY ELEVATED CLUSTERS AHEAD OF THE FRONT AND WITH WIND/MARGINAL HAIL ALONG LINEAR MCS ACTIVITY. HEAVY RAINS ALSO EXPECTED IN SOME AREAS WITH PWATS WELL OVER 1 INCH AND REPEAT DEVELOPMENT OF NORTH-SOUTH CLUSTERS. NEW MODELS CONTINUE TO TREND SLIGHTLY SLOWER WITH EASTWARD PROGRESSION OF THE COMPLEX UPPER CYCLONE. HOWEVER...A SLIGHTLY SLOWER MOVEMENT DOES NOT LOOK LIKE IT WILL HAVE A HUGE IMPACT ON SENSIBLE WEATHER ACROSS NORTH TEXAS. THE MAIN FEATURE TO WATCH THIS AFTERNOON AND EVENING IS THE STRONG VORTICITY MAXIMUM LOCATED NEAR CHIHUAHUA MEXICO OR ABOUT 150 MI SW OF KMRF. THIS CIRCULATION FEATURE AND ASSOCIATED SHORTWAVE TROUGH WILL ROTATE INTO WEST TEXAS THIS AFTERNOON AND ACROSS MOST OF NORTH TEXAS BY SATURDAY. ASSOCIATED DRY SLOT/UPPER SUBSIDENCE LIKELY TO OVERSPREAD ALL OF NORTH TEXAS BY SATURDAY AFTERNOON EVEN THOUGH MAIN UPPER LOW CENTER MAY STILL BE IN THE TEXAS PANHANDLE. WILL MAKE SOME MINOR UPDATES TO GRIDS FOR THIS AFTERNOON TO FINE TUNE POPS AND QPF. /09 PREV DISCUSSION... /ISSUED 533 AM CST FRI DEC 29 2006/ AVIATION... UPPER LOW STILL SLOWER THAN MODELS HAVE FCST IN RECENT DAYS...SO LOOK FOR MVFR CIGS/VCSH/SPOTTY -RA THRU 17Z-19Z PD TDY OVER N TX TAF SITES. AS ELEVATED INVERSION(CAP) RISES WITH APPROACHING LARGE- SCALE LIFT THIS AFTN...PREVAILING VFR CIGS WITH OCNL -SHRA WILL PREVAIL...THEN INCREASING CHANCES OF TSRA TO OCCUR IN 00Z-08Z TIME FRAME...AS CD FNT OVERTAKES SFC TROF OVER THE REGION. TOUGH FCST AND SEVERAL AMDS LIKELY IN COMING 12-24 HRS. FOR NOW...ELY FLO TO BECOME SELY BY 21Z AND BE GSTY 20-25 KTS...THEN SHIFT W/SW 10-15 KTS BEHIND BOUNDARY/FNT ARND 09Z SAT WITH CIGS GOING VFR (AS/AC/CS). PREV DISCUSSION... /ISSUED 440 AM CST FRI DEC 29 2006/ DISCUSSION... 440 AM CST CHALLENGING FORECAST ONCE AGAIN. POTENT UPPER LOW CONTINUES TO TAKE ITS TIME APPROACHING TEXAS. WHILE THE RAIN EVENT HAS BEEN CONTINUALLY DELAYED...THE RETARDED PROGRESSION OF THE SYSTEM HAS ACTUALLY ALLOWED THE ATMOSPHERE TO PRIME ITSELF FOR SIGNIFICANT RAIN. MOISTURE CONTINUES TO DEEPEN...AND PROJECTED PWATS WILL BE EXTRAORDINARY FOR LATE DECEMBER. SIGNIFICANT CONVECTION REMAINS OVER WEST TEXAS...WITH DEEP SOUTHERLY STEERING FLOW LIMITING EASTWARD PROGRESS. AS UPPER SYSTEM APPROACHES...MID-LEVELS WILL CONTINUE TO MOISTEN AND DESTABILIZE. CONVECTION SHOULD BE PRIMARILY ELEVATED TODAY...BUT CAP WILL GRADUALLY ERODE THROUGH DYNAMIC LIFTING. DRYLINE WILL REACH WESTERN CWA NEAR SUNSET. ACCOMPANYING SQUALL LINE WILL TRAVERSE CWA AT AN HOUR WHEN SFC-BASED INSTABILITY WILL BE MINIMIZED. MP FRONT WILL PIVOT AROUND BASE OF SYSTEM...MORE OR LESS OVERTAKING THE DRYLINE TONIGHT. LIFT FROM THE RESULTING SFC BOUNDARY WILL COINCIDE WITH INTENSE LARGE-SCALE ASCENT TO ALLOW FOR DEEP CONVECTION AND WIDESPREAD RAIN ACROSS CWA TONIGHT. SEVERE POTENTIAL REMAINS ON THE LOW END...BUT HAIL MAY ACCOMPANY THE STRONGER CELLS. POTENTIAL FOR SFC-BASED STORMS IN SE ZONES TODAY...BUT WIND THREAT SHOULD BE LIMITED TO NEAR-BOUNDARY CONVECTION TONIGHT. PRECIPITATION EFFICIENCY WILL CONTINUE TO INCREASE DURING THE DAY. INTENSE SPEED SHEAR IS PERPENDICULAR TO EVENTUAL SFC BOUNDARY PASSAGE TONIGHT. SUCH UNIDIRECTIONAL SHEAR WILL FAVOR SOME TRAINING ECHOES AND LOCALLY HEAVY RAIN THROUGHOUT THE EVENT. AFTER THE BIG EVENT...SEASONAL TEMPERATURES WILL PREVAIL INTO THE NEW YEAR. ANOTHER SOUTHERN STREAM STORM SYSTEM WILL APPROACH THE MIDDLE OF NEXT WEEK. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 67 51 59 39 / 100 100 20 10 WACO, TX 70 51 64 41 / 100 100 10 10 PARIS, TX 64 55 60 41 / 60 100 50 20 DENTON, TX 65 51 58 37 / 100 100 20 10 MCKINNEY, TX 66 53 59 37 / 100 100 30 10 DALLAS, TX 67 52 59 40 / 100 100 20 10 TERRELL, TX 68 53 60 40 / 90 100 20 10 CORSICANA, TX 70 53 63 41 / 90 100 20 10 TEMPLE, TX 71 50 65 42 / 100 100 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99
Hazardous weather outlook, Dec 29, 10:55 AM CST, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 1055 AM CST FRI DEC 29 2006 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 1055 AM CST FRI DEC 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER ALL OF NORTH TEXAS TODAY AS AN UPPER LEVEL STORM SYSTEM MOVES TOWARDS NORTH TEXAS. A FEW STORMS MAY BE STRONG WITH SMALL HAIL AND LOCALLY HEAVY RAINFALL. THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS AFTERNOON AND TONIGHT...AS THE STORM SYSTEM MOVES INTO WEST TEXAS. ISOLATED SEVERE THUNDERSTORMS WITH LARGE HAIL WILL BE THE MAIN THREAT...THOUGH LOCALIZED DAMAGING WINDS TO 60 MPH ARE POSSIBLE...NAMELY WITH A SQUALL LINE EXPECTED TONIGHT AHEAD OF AN APPROACHING COLD FRONT. FINALLY...LOCALLY VERY HEAVY RAINFALL AND FLOODING ARE POSSIBLE THROUGH TONIGHT...AS SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS OCCUR. LOOK FOR THE SEVERE WEATHER AND HEAVY RAIN THREAT TO SHIFT EAST OF INTERSTATE 35 AFTER MIDNIGHT...AS THE COLD FRONT PUSHES THROUGH THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A CHANCE OF THUNDERSTORMS WILL LINGER OVER FAR EASTERN SECTIONS OF NORTH TEXAS EARLY SATURDAY MORNING...AS A COLD FRONT CONTINUES MOVING EAST OUT OF THE AREA. SOME LOCALLY HEAVY RAIN WILL STILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS ALL OF NORTH TEXAS BY THIS AFTERNOON AND EVENING...AND ACROSS AREAS EAST OF INTERSTATE 35 DURING THE OVERNIGHT HOURS. 13
In the hours before
Special weather statement, Dec 29, 12:55 PM CST, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1255 PM CST FRI DEC 29 2006 TXZ118-291930- TARRANT- 1255 PM CST FRI DEC 29 2006 ...SIGNIFICANT WEATHER ADVISORY FOR... WESTERN TARRANT COUNTY AT 1255 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 2 MILES SOUTH OF WHITE SETTLEMENT...MOVING NORTH AT 45 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BENBROOK...BLUE MOUND...FORT WORTH...HASLET...KELLER...LAKE WORTH...LAKESIDE...SAGINAW...SANSOM PARK...WATAUGA...WESTWORTH AND WHITE SETTLEMENT. VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. IF STORMS APPROACH YOUR AREA...MOVE INSIDE A SAFE SHELTER. LAT...LON 3260 9752 3260 9737 3296 9721 3297 9753
Special weather statement, Dec 29, 1:03 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 103 PM CST FRI DEC 29 2006 TXZ144-159-291930- BOSQUE-MCLENNAN- 103 PM CST FRI DEC 29 2006 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN BOSQUE COUNTY WEST CENTRAL MCLENNAN COUNTY AT 103 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM 10 MILES WEST OF MCGREGOR...MOVING NORTH AT 35 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON...CRAWFORD AND VALLEY MILLS. IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER WARNING MAY BE NEEDED. PEOPLE IN WESTERN MCLENNAN AND SOUTHERN BOSQUE COUNTIES SHOULD CLOSELY MONITOR THE PROGRESS OF THIS STORM. BE READY TO MOVE TO SHELTER QUICKLY IF STORMS APPROACH YOUR AREA. LAT...LON 3145 9765 3146 9743 3180 9740 3181 9769
Local storm report, Dec 29, 1:12 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
112 PM CST FRI DEC 29 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM TORNADO OGLESBY 31.42N 97.51W
12/29/2006 CORYELL TX EMERGENCY MNGR
NEAR OGLESBY...MOBILE HOME DAMAGEDLocal storm report, Dec 29, 1:18 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
118 PM CST FRI DEC 29 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM TORNADO OGLESBY 31.42N 97.51W
12/29/2006 CORYELL TX LAW ENFORCEMENT
REPORTED TORNADO SIGHTED NEAR FM 185 MOV NORTH TOWARDS
TURNERSVILLE AND CORYELL CITYSpecial weather statement, Dec 29, 1:24 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 124 PM CST FRI DEC 29 2006 TXZ160-292000- FALLS- 124 PM CST FRI DEC 29 2006 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN FALLS COUNTY AT 124 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 13 MILES SOUTHEAST OF MARLIN...MOVING NORTH AT 40 MPH. VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. IF STORMS APPROACH YOUR AREA...MOVE INSIDE A STRONG SHELTER. LAT...LON 3117 9681 3118 9660 3151 9676 3150 9693
Local storm report, Dec 29, 1:31 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
131 PM CST FRI DEC 29 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM TORNADO 10 E DUBLIN 32.09N 98.17W
12/29/2006 ERATH TX LAW ENFORCEMENT
TORNADO ON THE GROUND AT 1326 PM 4 MILES SOUTH OF
ALEXANDER. TREES AND FENCES DOWNThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 11:13 AM CST | Special Weather Statement | FWD | Bosque | 32 min |
| Dec 29, 11:29 AM CST | Special Weather Statement | FWD | Freestone | 31 min |
| Dec 29, 11:45 AM CST | Special Weather Statement | FWD | Freestone | 30 min |
| Dec 29, 11:53 AM CST | Severe Thunderstorm Warning | FWD | Freestone | 37 min |
| Dec 29, 12:00 PM CST | Special Weather Statement | FWD | Navarro | 30 min |
| Dec 29, 12:03 PM CST | Special Weather Statement | FWD | Johnson | 27 min |
| Dec 29, 12:11 PM CST | Severe Thunderstorm Warning | FWD | Navarro | 34 min |
| Dec 29, 12:18 PM CST | Special Weather Statement | FWD | Rockwall | 42 min |
| Dec 29, 12:25 PM CST | Special Weather Statement | FWD | Tarrant | 35 min |
| Dec 29, 12:37 PM CST | Special Weather Statement | FWD | Coryell | 23 min |
| Dec 29, 12:44 PM CST | Tornado Warning | FWD | Coryell | 31 min |
| Dec 29, 12:53 PM CST | Special Weather Statement | FWD | Erath | 37 min |
| Dec 29, 12:55 PM CST | Special Weather Statement | FWD | Tarrant | 35 min |
| Dec 29, 1:03 PM CST | Special Weather Statement | FWD | Bosque | 27 min |
| Dec 29, 1:08 PM CST | Tornado Warning | FWD | McLennan | 27 min |
| Dec 29, 1:13 PM CST | Tornado Warning | FWD | Erath | 62 min |
| Dec 29, 1:14 PM CST | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Dec 29, 1:21 PM CST | Tornado Warning | FWD | Bosque | 54 min |
| Dec 29, 1:24 PM CST | Special Weather Statement | FWD | Falls | 36 min |
| Dec 29, 1:31 PM CST | Tornado Warning | FWD | Falls | 19 min |
| Dec 29, 1:41 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Denton | 64 min |
| Dec 29, 1:48 PM CST | Tornado Warning | FWD | Limestone | 42 min |
| Dec 29, 1:56 PM CST | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Dec 29, 1:59 PM CST | Special Weather Statement | FWD | Hood | 31 min |
| Dec 29, 2:02 PM CST | Special Weather Statement | FWD | Hunt | 28 min |
| Dec 29, 2:13 PM CST | Special Weather Statement | FWD | Johnson | 32 min |
| Dec 29, 2:16 PM CST | Tornado Warning | FWD | Coryell | 25 min |
| Dec 29, 2:17 PM CST | Severe Thunderstorm Warning | FWD | Johnson | 58 min |
| Dec 29, 2:28 PM CST | Tornado Warning | FWD | Navarro | 47 min |
| Dec 29, 2:34 PM CST | Tornado Warning | FWD | Bosque, McLennan | 56 min |
| Dec 29, 2:35 PM CST | Tornado Warning | FWD | Johnson | 40 min |
| Dec 29, 3:11 PM CST | Tornado Warning | FWD | Jack, Palo Pinto | 49 min |
| Dec 29, 3:15 PM CST | Tornado Warning | FWD | Hill | 30 min |
| Dec 29, 3:25 PM CST | Tornado Warning | FWD | Leon | 50 min |
| Dec 29, 3:31 PM CST | Severe Thunderstorm Warning | FWD | Tarrant, Wise | 44 min |
| Dec 29, 3:38 PM CST | Tornado Warning | FWD | Johnson | 52 min |
| Dec 29, 3:42 PM CST | Tornado Warning | FWD | Johnson | 48 min |
| Dec 29, 3:44 PM CST | Tornado Warning | FWD | Bell | 46 min |
| Dec 29, 3:47 PM CST | Tornado Warning | FWD | Hill, McLennan | 43 min |
| Dec 29, 4:00 PM CST | Special Weather Statement | FWD | Tarrant | 30 min |
| Dec 29, 4:13 PM CST | Flash Flood Warning | FWD | Johnson, Tarrant | 3 hr |
| Dec 29, 4:16 PM CST | Severe Thunderstorm Warning | FWD | Freestone, Leon | 59 min |
| Dec 29, 4:16 PM CST | Tornado Warning | FWD | Tarrant | 44 min |
| Dec 29, 4:25 PM CST | Tornado Warning | FWD | Bell | 35 min |
| Dec 29, 4:43 PM CST | Severe Thunderstorm Warning | FWD | McLennan | 40 min |
| Dec 29, 4:48 PM CST | Tornado Warning | FWD | Freestone, Limestone | 57 min |
| Dec 29, 5:13 PM CST | Special Weather Statement | FWD | Hopkins | 32 min |
| Dec 29, 5:19 PM CST | Flash Flood Warning | FWD | Denton | 3 hr |
| Dec 29, 5:26 PM CST | Special Weather Statement | FWD | Coryell | 49 min |
| Dec 29, 5:36 PM CST | Special Weather Statement | FWD | Henderson, Van Zandt | 24 min |
| Dec 29, 5:39 PM CST | Flash Flood Warning | FWD | Freestone, Limestone | 3 hr |
| Dec 29, 5:44 PM CST | Tornado Warning | FWD | Freestone | 46 min |
| Dec 29, 5:46 PM CST | Tornado Warning | FWD | Milam, Robertson | 44 min |
Nearby
Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.